Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 184, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 23, 2016, 9:00 AM CDT for Burleigh County, Kidder County, North Dakota. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 23, 2016, 9:00 AM CDT (14:00 UTC)
- Expired
- Jul 23, 2016, 10:00 AM CDT
- In force
- 60 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Burleigh County, ND, Kidder County, ND
The radar
The Bismarck radar (KBIS), 68 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 23, 9:12 AM CDT | HAIL 1 | 5 Ssw Steele, ND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 2.0 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -509 J/kg
- Mixed-layer LCL
- 1691 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 322 m²/s²
- 0-3 km storm-relative helicity
- 599 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.0
The text
As transmitted.
706
WUUS53 KBIS 231400
SVRBIS
NDC015-043-231500-
/O.NEW.KBIS.SV.W.0184.160723T1400Z-160723T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
900 AM CDT SAT JUL 23 2016
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KIDDER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
EAST CENTRAL BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 1000 AM CDT
* AT 859 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF STEELE...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
STEELE AROUND 910 AM CDT.
DAWSON AND LAKE ISABEL AROUND 925 AM CDT.
TAPPEN AROUND 935 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CRYSTAL
SPRINGS AND DRISCOLL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4667 10008 4688 10024 4707 9949 4668 9945
TIME...MOT...LOC 1359Z 250DEG 28KT 4677 10002
HAIL...1.00IN
WIND...60MPH
$$
HAMILTON3 follow-up statements
394
WWUS53 KBIS 231421
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
921 AM CDT SAT JUL 23 2016
NDC015-231429-
/O.CAN.KBIS.SV.W.0184.000000T0000Z-160723T1500Z/
BURLEIGH ND-
921 AM CDT SAT JUL 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BURLEIGH COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4676 10004 4691 10008 4707 9949 4673 9946
TIME...MOT...LOC 1419Z 243DEG 24KT 4684 9989
$$
NDC043-231500-
/O.CON.KBIS.SV.W.0184.000000T0000Z-160723T1500Z/
KIDDER ND-
921 AM CDT SAT JUL 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR SOUTHERN KIDDER COUNTY...
AT 919 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER STEELE...MOVING
NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE STORM WILL BE NEAR...
LAKE ISABEL AROUND 930 AM CDT.
DAWSON AROUND 935 AM CDT.
TAPPEN AROUND 945 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CRYSTAL
SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4676 10004 4691 10008 4707 9949 4673 9946
TIME...MOT...LOC 1419Z 243DEG 24KT 4684 9989
HAIL...1.25IN
WIND...60MPH
$$
HAMILTON736
WWUS53 KBIS 231438
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
938 AM CDT SAT JUL 23 2016
NDC043-231500-
/O.CON.KBIS.SV.W.0184.000000T0000Z-160723T1500Z/
KIDDER ND-
938 AM CDT SAT JUL 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT
FOR SOUTHERN KIDDER COUNTY...
AT 936 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER DAWSON...OR 9
MILES EAST OF STEELE...MOVING EAST AT 30 MPH. ANOTHER SEVERE
THUNDERSTORM WAS JUST EAST OF STEELE...ALSO MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
STEELE...TAPPEN...DAWSON...LAKE ISABEL AND CRYSTAL SPRINGS.
HAIL THE SIZE OF QUARTERS WAS REPORTED NEAR STEELE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4676 10004 4691 10008 4707 9949 4673 9946
TIME...MOT...LOC 1436Z 252DEG 27KT 4686 9972
HAIL...1.00IN
WIND...60MPH
$$
VINING091
WWUS53 KBIS 231459
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
959 AM CDT SAT JUL 23 2016
NDC043-231508-
/O.EXP.KBIS.SV.W.0184.000000T0000Z-160723T1500Z/
KIDDER ND-
959 AM CDT SAT JUL 23 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KIDDER COUNTY WILL
EXPIRE AT 1000 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS...ESPECIALLY IN THE DAWSON AND TAPPEN AREAS.
LAT...LON 4676 10004 4691 10008 4707 9949 4673 9946
TIME...MOT...LOC 1454Z 250DEG 28KT 4686 9972
$$
VININGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 6:07 AM CDT, 2 hours 53 minutes earlier.
Area forecast discussion, Jul 23, 6:07 AM CDT, 2 hours 53 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 607 AM CDT SAT JUL 23 2016 .UPDATE... Issued at 607 AM CDT Sat Jul 23 2016 Convection is slowly intensifying across central ND as of 11 UTC. HRRR and HRRR-experimental simulations have generally suggested an uptick in intensity to the thunderstorm activity through 15 UTC, and their updraft helicity signatures have at times signaled some risk of organized, severe storms. However, there's been little in the way of run-to-run continuity in those simulations, which in turn lowers our confidence in the specifics of storm evolution through the morning. Suffice to say that the MUCAPE-shear setting is favorable for a few severe storms, along with heavy rainfall. All we did with this update was refresh hourly fields through the late afternoon using a consensus of recent short-range guidance. We will leave the flash flood watch in tact with this cycle, but parts of it may be cancelled with the next update. && .SHORT TERM...(Today and tonight) Issued at 250 AM CDT Sat Jul 23 2016 Main highlight today is the ongoing showers and thunderstorms across portions of western and central North Dakota. Tied to this is a flood watch for central ND which remains in effect through early afternoon. The latest water vapor imagery shows the upper level low circulating over southeast Alberta with an associated cold front now into eastern Montana. Much drier air behind the front with dewpoints in the 40s. This front will be into western ND around 12z Saturday, then shifting into central ND by 18z. Still expect periodic showers and thunderstorms ahead of the cold front. Some storms will contain very heavy downpours. The drier air in Montana will spill into western ND this afternoon. Severe thunderstorms possible across the James River Valley today as noted by SPC day one outlook. With the cold front not pushing through until 21z-00z, the greatest cape axis and shear will reside here for possible severe thunderstorms. Farther west, expect drier but windy conditions with increasing sunshine. Tranquil weather tonight with a clear sky expected. Lows will mainly be in the 50s. .LONG TERM...(Sunday through Friday) Issued at 250 AM CDT Sat Jul 23 2016 Shortwave ridging temporarily dominates Sunday and most of Monday resulting in dry and warmer weather. Monday afternoon, the threat for showers and thunderstorms returns in southwest ND then expands into central ND Monday night. Tuesday through Friday expect near daily chances for showers and thunderstorms as a unsettled west to northwest flow takes control. The GFS and ECMWF in good agreement with precipitation chances exiting from west to east Friday, followed by a dry Saturday. Highs for the week will begin warm with 80s to lower 90s, followed by a gradual cooling trend Wednesday through Friday. During this time highs will range from the 70s north to around 80 south. && .AVIATION...(For the 12Z TAFS through 12Z Sunday morning) Issued at 607 AM CDT Sat Jul 23 2016 A cold front will move into the western terminals of KISN/KDIK between 12z-15z Saturday, then into the central terminals of KMOT/KBIS. KJMS will have the front push through around 20z-21z. Scattered showers and thunderstorms can be expected until the front passes through. Gusty west-northwest winds of 20kt to 30kt behind the front. Vfr cigs/vsbys expected outside of any thunderstorms activity, while brief periods of mvfr/ifr expected with the stronger storms. && .BIS Watches/Warnings/Advisories... Flash Flood Watch until 1 PM CDT /noon MDT/ this afternoon for NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051. && UPDATE...CJS SHORT TERM...KS LONG TERM...KS AVIATION...KS
Hazardous weather outlook, Jul 23, 6:24 AM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 624 AM CDT SAT JUL 23 2016 NDZ002>005-010>013-019>023-025-034>037-042-045>048-050-051-241130- BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE- MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER- STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 624 AM CDT SAT JUL 23 2016 /524 AM MDT SAT JUL 23 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR IN THE MORNING THEN TAPER OFF FROM WEST TO EAST THIS AFTERNOON. A FEW STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL EARLY AFTERNOON. SOME THUNDERSTORMS MAY PRODUCE VERY HEAVY RAINFALL. SEE WWWW.WEATHER.GOV/BIS FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CHANCES FOR THUNDERSTORMS CAN BE EXPECTED MONDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TODAY. NDZ001-009-017-018-031>033-040-041-043-044-241130- DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 624 AM CDT SAT JUL 23 2016 /524 AM MDT SAT JUL 23 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS MORNING. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY CHANCES FOR THUNDERSTORMS CAN BE EXPECTED MONDAY AFTERNOON THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. CJS/KS
In the hours before
Special weather statement, Jul 23, 7:58 AM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
758 AM CDT SAT JUL 23 2016
NDZ021>023-035-036-231345-
KIDDER ND-BURLEIGH ND-WELLS ND-MCLEAN ND-SHERIDAN ND-
758 AM CDT SAT JUL 23 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN SHERIDAN...
NORTHWESTERN KIDDER...SOUTHEASTERN MCLEAN...NORTHERN BURLEIGH AND
SOUTHWESTERN WELLS COUNTIES UNTIL 845 AM CDT...
AT 756 AM CDT...A LARGE AREA OF STRONG THUNDERSTORMS WERE CLUSTERED
OVER NORTHERN BURLEIGH COUNTY...ROUGHLY 5 MILES SOUTHWEST OF
WING...OR 26 MILES NORTHWEST OF STEELE...MOVING NORTHEAST AT 40 MPH.
PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MCCLUSKY...WILTON...WING...GOODRICH...MERCER...HURDSFIELD...TUTTLE...
REGAN...CHASELEY...BALDWIN...DENHOFF...ARENA AND NEW JOHNS LAKE.
LAT...LON 4693 10084 4715 10093 4753 10081 4751 9976
4691 9996
TIME...MOT...LOC 1256Z 217DEG 39KT 4708 10036
HAMILTONLocal storm report, Jul 23, 8:00 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
800 AM CDT SAT JUL 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM HEAVY RAIN 4 E BISMARCK 46.81N 100.70W
07/23/2016 M2.50 INCH BURLEIGH ND PUBLIC
STORM TOTAL OF 2.5 INCHES OF RAIN AND PEA SIZE HAIL
THIS MORNING.
&&
ACLocal storm report, Jul 23, 8:28 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
828 AM CDT SAT JUL 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 AM HEAVY RAIN 6 SW RUSO 47.78N 101.03W
07/23/2016 M1.36 INCH MCLEAN ND CO-OP OBSERVER
STORM TOTAL
&&
ACLocal storm report, Jul 23, 8:33 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
833 AM CDT SAT JUL 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 AM HEAVY RAIN 8 NE MAKOTI 48.04N 101.68W
07/23/2016 M1.79 INCH WARD ND CO-OP OBSERVER
STORM TOTAL
&&
ACLocal storm report, Jul 23, 8:48 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
848 AM CDT SAT JUL 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 AM HEAVY RAIN MINOT 48.23N 101.30W
07/23/2016 M2.00 INCH WARD ND BROADCAST MEDIA
STORM TOTAL SO FAR
&&
ACSpecial weather statement, Jul 23, 8:48 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
848 AM CDT SAT JUL 23 2016
NDZ022-023-035>037-231430-
STUTSMAN ND-KIDDER ND-BURLEIGH ND-WELLS ND-SHERIDAN ND-
848 AM CDT SAT JUL 23 2016
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
SHERIDAN...KIDDER...NORTHWESTERN STUTSMAN...EASTERN BURLEIGH AND
WELLS COUNTIES UNTIL 930 AM CDT...
AT 846 AM CDT...STRONG THUNDERSTORMS WERE CLUSTERED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHWEST OF FESSENDEN TO NEAR ROBINSON TO 7
MILES NORTH OF BRADDOCK. MOVEMENT WAS EAST AT 25 MPH.
PENNY SIZE HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
STEELE...FESSENDEN...TAPPEN...GOODRICH...HURDSFIELD...TUTTLE...PETTIBONE...
DAWSON...CATHAY...ROBINSON...LAKE ISABEL...DRISCOLL...BOWDON...SYKESTON...
CHASELEY...LAKE WILLIAMS...CHASE LAKE AND HORSEHEAD LAKE.
ALSO...INTERSTATE 94 ACROSS KIDDER COUNTY.
VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4705 10016 4764 10018 4777 9930 4756 9927
4723 9933 4663 9962 4663 10036
TIME...MOT...LOC 1346Z 259DEG 23KT 4758 9979 4719 9979 4666 10014
HAMILTONThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 7:34 PM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley, Stark | 56 min |
| Jul 22, 9:37 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 53 min |
| Jul 22, 11:34 PM CDT | Special Weather Statement | BIS | Morton | 26 min |
| Jul 23, 12:05 AM CDT | Special Weather Statement | BIS | Rolette | 25 min |
| Jul 23, 6:09 AM CDT | Special Weather Statement | BIS | Kidder | 36 min |
| Jul 23, 6:16 AM CDT | Special Weather Statement | BIS | McHenry, McLean, Ward | 44 min |
| Jul 23, 6:43 AM CDT | Special Weather Statement | BIS | Morton | 47 min |
| Jul 23, 7:27 AM CDT | Special Weather Statement | BIS | Burleigh | 48 min |
| Jul 23, 7:58 AM CDT | Special Weather Statement | BIS | Burleigh | 47 min |
| Jul 23, 8:48 AM CDT | Special Weather Statement | BIS | Kidder, Wells | 42 min |
| Jul 23, 10:24 AM CDT | Special Weather Statement | BIS | Stutsman | 51 min |
| Jul 23, 11:14 AM CDT | Special Weather Statement | BIS | LaMoure | 61 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.